| Model Number |
CATD-D |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional 510(k)#s that also apply to this complaint: k160533, k161523.The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat a deep vein thrombosis (dvt) using an indigo system catd aspiration catheter (catd) and non-penumbra sheath.During the procedure, while inserting the catd into the sheath, the physician ovalized the distal tip of the catd.Therefore, the catd and sheath were removed.The procedure was completed using a new catd and a new non-penumbra sheath.There was no report of an adverse effect to the patient.